Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

Coefficient bounds for new subclasses of bi-univalent functions

Murat Caglar, Halit Orhan, Nihat Yagmur

FILOMAT Cilt 27 · Sayı 7 · ss. 1165–1171 · 01.01.2013
DOI ile aç

Özet

In the present investigation, we consider two new subclasses N-Sigma(mu) (alpha, lambda) and N-Sigma(mu) (beta, lambda) of bi-univalent functions defined in the open unit disk U = {z : vertical bar z vertical bar < 1}. Besides, we find upper bounds for the second and third coefficients for functions in these new subclasses.

Anahtar kelimeler

bi-univalent function coefficient bounds Analytic and univalent function

Atıf için künye

Caglar, M., Orhan, H., & Yagmur, N. (2013). Coefficient bounds for new subclasses of bi-univalent functions. FILOMAT, 27(7), 1165–1171. https://doi.org/10.2298/fil1307165c

BibTeX
@article{caglar2013-73090,
  author = {Caglar, Murat and Orhan, Halit and Yagmur, Nihat},
  title = {Coefficient bounds for new subclasses of bi-univalent functions},
  journal = {FILOMAT},
  year = {2013},
  volume = {27},
  number = {7},
  pages = {1165--1171},
  issn = {0354-5180},
  doi = {10.2298/fil1307165c},
  url = {https://akademik.atauni.edu.tr/yayinlar/73090-coefficient-bounds-for-new-subclasses-of-bi-univalent-functions}
}